# SDR CA070622002

- Difficulty date: June 20, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 12,259 hours
- Engine: Lyc O320H2AD
- Propeller: Mcauly 1C160DTM
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Engine
- Part number: O320H2AD
- Part serial: RL567576T
- Condition: Leaking
- Location: Left
- Part time: 6,383 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) OIL LEAKING FROM FRONT LT AREA OF ENGINE. (TC NR 20070622002)
